# SDR AALA20050113

- Difficulty date: February 10, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

LAX - AFTER TAKEOFF AT ABOUT 200 FEET, SMELL OF SMOKE AND VISIBLE SMOKE IN COCKPIT AND CABIN.  SMELL AND SMOKE CONTINUED FOR SEVERAL MINUTES TO APPROXIMATELY 5000 FEET.  ALL ENGINE AND AIR CONDITIONING PACKS APPEAR NORMAL.  REPLACED COALESCER BAGS IN AIR CONDITIONING WATER SEPARATOR.  FOUND INTERNAL OIL LEAK ON LEFT HAND AIR CYCLE MACHINE.  INSTALLED NEW CLAMP AND SHIMMED AIR CYCLE MACHINE TO HEAT EXCHANGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
